# SDR CALA2017080802562

- Difficulty date: August 8, 2017
- Submitted: August 9, 2017
- Operation: Air carrier
- Aircraft: N26123
- Make and model: Boeing 757224
- Aircraft serial: 28966
- Aircraft time: 74,468 hours, 18,489 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DOOR 1L SLIDE LIGHT REMAINS ILLUMINATED WITH DOOR DISARMED. CHECKED GIRT BAR PROX SENSOR AND TARGET FOR SECURITY CYCLED ARMING HANDLE MULTIPLE TIMES COULD NOT DUPLICATE NO DEFECTS NOTED OK FOR SERVICE.
